# SDR DALA13026870950

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF FUEL TANK ACCESS DOOR NR 1361C. CORROSION WAS REMOVED, COUNTERSINK WERE MEASURED AND WERE FOUND OUT OF LIMITS. CONDITION II MAXIMUM DIAMETER ALLOWABLE IS 0.554", 0.585", 0.554", 0.567", AND 0.0602". THEREFORE ACCESS PLATE WAS REPLACED, CORROSION 2.
